MathSciNet Relay Station
MathSciNet bibliographic data
MR2813466 42B25 (42B20)
Li, Wenming; Xue, Limei; Yan, Xuefang Sharp maximal function estimate and weighted inequalities for maximal multilinear singular integrals. Anal. Theory Appl. 27 (2011), no. 2, 158–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement